urologist-icon

Blood in latrine

Since 2-3 days i am having light bleeding while having latrine. Also feel burning sensation near the tip of anus. Can you suggest some good medication to tackle
views-icons 73 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Blood in latrine

doctor profile image
Answered
Thanks for trusting n expecting Assertive Health n progressive fittness with Holistic Ayurveda Approach, there might be hard stools passed in recent past n hurted anal mucosa or possibly straining during stool n habitual constipation might lead piles issue so till u consult In person with Ayurved Ksharsutra expert like me or surgeon plz apply 2% Lox gelly or pilex onit before n after seitzs bath after passing stools twice a day, have warm buttermilk by adding carom seeds, water soaked Resins multiple times will sooth u, hope it'll work feel free to communicate
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO